Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012 (2012), Article ID 986426, 16 pages
http://dx.doi.org/10.1155/2012/986426
Research Article

Convergence Theorem for a Family of Generalized Asymptotically Nonexpansive Semigroup in Banach Spaces

1Department of Mathematical Sciences, Bayero University, P.M.B. 3011 Kano, Nigeria
2Department of Mathematics, University of Nigeria, Nsukka, Nigeria

Received 15 March 2012; Revised 8 June 2012; Accepted 8 June 2012

Academic Editor: Ram U. Verma

Copyright © 2012 Bashir Ali and G. C. Ugwunnadi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Ya. I. Alber and S. Guerre-Delabriere, โ€œPrinciple of weakly contractive maps in Hilbert spaces,โ€ in New Results in Operator Theory and Its Applications, vol. 98 of Operator Theory: Advances and Applications, pp. 7โ€“22, Birkhäuser, Basel, Switzerland, 1997. View at Google Scholar ยท View at Zentralblatt MATH
  2. B. E. Rhoades, โ€œSome theorems on weakly contractive maps,โ€ Nonlinear Analysis: Theory, Methods & Applications, vol. 47, no. 4, pp. 2683โ€“2693. View at Publisher ยท View at Google Scholar
  3. C. E. Chidume and E. U. Ofoedu, โ€œApproximation of common fixed points for finite families of total asymptotically nonexpansive mappings,โ€ Journal of Mathematical Analysis and Applications, vol. 333, no. 1, pp. 128โ€“141, 2007. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  4. H. Piri and H. Vaezi, โ€œStrong convergence of a generalized iterative method for semigroups of nonexpansive mappings in Hilbert spaces,โ€ Fixed Point Theory and Applications, vol. 2010, Article ID 907275, 16 pages, 2010. View at Google Scholar ยท View at Zentralblatt MATH
  5. J. S. Jung, โ€œViscosity approximation methods for a family of finite nonexpansive mappings in Banach spaces,โ€ Nonlinear Analysis: Theory, Methods & Applications, vol. 64, no. 11, pp. 2536โ€“2552, 2006. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  6. P. Kumam, U. Hamphries, and P. Katchang, โ€œCommon solutions of generalized mixed equilibrium problems, variational inclusions, and common fixed points for nonexpansive semigroups and strictly pseudocontractive mappings,โ€ Journal of Applied Mathematics, vol. 2011, Article ID 953903, 28 pages, 2011. View at Publisher ยท View at Google Scholar
  7. P. Sunthrayuth and P. Kumam, โ€œA general iterative algorithm for the solution of variational inequalities for a nonexpansive semigroup in Banach spaces,โ€ Journal of Nonlinear Analysis and Optimization, vol. 1, pp. 139โ€“150, 2010. View at Google Scholar
  8. T. Suzuki, โ€œBrowder's type convergence theorems for one-parameter semigroups of nonexpansive mappings in Banach spaces,โ€ Israel Journal of Mathematics, vol. 157, pp. 239โ€“257, 2007. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  9. K. Wattanawitoon and P. Kumam, โ€œConvergence theorems of modified Ishikawa iterative scheme for two nonexpansive semigroups,โ€ Fixed Point Theory and Applications, vol. 2010, Article ID 914702, 12 pages, 2010. View at Google Scholar ยท View at Zentralblatt MATH
  10. H.-K. Xu, โ€œA strong convergence theorem for contraction semigroups in Banach spaces,โ€ Bulletin of the Australian Mathematical Society, vol. 72, no. 3, pp. 371โ€“379, 2005. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  11. P. Katchang and P. Kumam, โ€œConvergence of iterative algorithm for finding common solution of fixed points and general system of variational inequalities for two accretive operators,โ€ Thai Journal of Mathematics, vol. 9, no. 2, pp. 343โ€“360, 2011. View at Google Scholar
  12. P. Katchang and P. Kumam, โ€œA composite explicit iterative process with a viscosity method for Lipschitzian semigroup in a smooth Banach space,โ€ Bulletin of Iranian Mathematical Society, vol. 37, no. 1, pp. 143โ€“159, 2011. View at Google Scholar ยท View at Zentralblatt MATH
  13. P. Kumam and P. Katchang, โ€œViscosity approximations with weak contraction for finding a common solution of fixed points and a general system of variational inequalities for two accretive operators,โ€ Journal of Computational Analysis and Applications, vol. 14, no. 7, pp. 1269โ€“1287, 2012. View at Google Scholar ยท View at Scopus
  14. P. Katchang and P. Kumam, โ€œA system of mixed equilibrium problems, a general system of variational inequality problems for relaxed cocoercive and fixed point problems for nonexpan-sive semigroup and strictly pseudo-contractive mappings,โ€ Journal of Applied Mathematics, vol. 2012, Article ID 414831, 36 pages, 2012. View at Google Scholar
  15. P. Kumam and K. Wattanawitoon, โ€œA general composite explicit iterative scheme of fixed point solutions of variational inequalities for nonexpansive semigroups,โ€ Mathematical and Computer Modelling, vol. 53, no. 5-6, pp. 998โ€“1006, 2011. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  16. P. Sunthrayuth, K. Wattanawitoon, and P. Kumam, โ€œConvergence theorems of a general composite iterative method for nonexpansive semigroups in Banach spaces,โ€ ISRN Mathematical Analysis, vol. 2011, Article ID 576135, 24 pages, 2011. View at Google Scholar ยท View at Zentralblatt MATH
  17. P. Sunthrayuth and P. Kumam, โ€œA new composite general iterative scheme for nonexpansive semigroups in Banach spaces,โ€ International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 560671, 18 pages, 2011. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  18. P. Sunthrayuth and P. Kumam, โ€œA new general iterative method for solution of a new general system of variational inclusions for nonexpansive semigroups in Banach spaces,โ€ Journal of Applied Mathematics, vol. 2011, Article ID 187052, 29 pages, 2011. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  19. T. Suzuki, โ€œOn strong convergence to common fixed points of nonexpansive semigroups in Hilbert spaces,โ€ Proceedings of the American Mathematical Society, vol. 131, no. 7, pp. 2133โ€“2136, 2003. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  20. K. Wattanawitoon and P. Kumam, โ€œStrong convergence to common fixed points for countable families of asymptotically nonexpansive mappings and semigroups,โ€ Fixed Point Theory and Applications, vol. 2010, Article ID 301868, 15 pages, 2010. View at Google Scholar ยท View at Zentralblatt MATH
  21. H.-K. Xu, โ€œViscosity approximation methods for nonexpansive mappings,โ€ Journal of Mathematical Analysis and Applications, vol. 298, no. 1, pp. 279โ€“291, 2004. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  22. G. L. Acedo and T. Suzuki, โ€œBrowders convergence for uniformly asymptotically regular nonexpansive semigroups in Hilbert spaces,โ€ Fixed Point Theory and Applications, vol. 2010, Article ID 418030, 2010. View at Publisher ยท View at Google Scholar
  23. Y. Li, J. Liu, and L. Deng, โ€œConvergence to common fixed point for generalized asymptotically nonexpansive semigroup in Banach spaces,โ€ International Journal of Mathematics and Mathematical Sciences, vol. 2008, Article ID 687815, 10 pages, 2008. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  24. S. Saeidi and S. Naseri, โ€œIterative methods for semigroups of nonexpansive mappings and variational inequalities,โ€ Mathematical Reports (Bucureşti), vol. 12, no. 1, pp. 59โ€“70, 2010. View at Google Scholar ยท View at Zentralblatt MATH
  25. F. Golkarmanesh and S. Naseri, โ€œComment on A strong convergence of a generalized iterative method for semigroups of nonexpansive mappings in Hilbert spaces,โ€ Fixed Point Theory and Applications, vol. 2011, Article ID 257034, 3 pages, 2011. View at Google Scholar
  26. B. Ali, โ€œCommon fixed points approximation for asymptotically nonexpansive semi group in Banach spaces,โ€ ISRN Mathematical Analysis, vol. 2011, Article ID 684158, 14 pages, 2011. View at Google Scholar
  27. W. L. Bynum, โ€œNormal structure coefficients for Banach spaces,โ€ Pacific Journal of Mathematics, vol. 86, no. 2, pp. 427โ€“436, 1980. View at Google Scholar ยท View at Zentralblatt MATH
  28. T. C. Lim, โ€œCharacterizations of normal structure,โ€ Proceedings of the American Mathematical Society, vol. 43, pp. 313โ€“319, 1974. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  29. T.-C. Lim and H. K. Xu, โ€œFixed point theorems for asymptotically nonexpansive mappings,โ€ Nonlinear Analysis: Theory, Methods & Applications, vol. 22, no. 11, pp. 1345โ€“1355, 1994. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  30. S. Reich, โ€œOn the asymptotic behavior of nonlinear semigroups and the range of accretive operators,โ€ Journal of Mathematical Analysis and Applications, vol. 79, no. 1, pp. 113โ€“126, 1981. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  31. T. Suzuki, โ€œStrong convergence of Krasnoselskii and Mann's type sequences for one-parameter nonexpansive semigroups without Bochner integrals,โ€ Journal of Mathematical Analysis and Applications, vol. 305, no. 1, pp. 227โ€“239, 2005. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  32. N. Shioji and W. Takahashi, โ€œStrong convergence of approximated sequences for nonexpansive mappings in Banach spaces,โ€ Proceedings of the American Mathematical Society, vol. 125, no. 12, pp. 3641โ€“3645, 1997. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  33. H.-K. Xu, โ€œIterative algorithms for nonlinear operators,โ€ Journal of the London Mathematical Society Second Series, vol. 66, no. 1, pp. 240โ€“256, 2002. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH